# SDR SWIA202411120906

- Difficulty date: September 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT @ FS 333 HAS CORROSION UNDER STGR 20 L     (C-CHECK RO 11/9/2024)    AFTER EVAL DAMAGED AREA MEASURES L.4", W.1.5", D.100% FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 53-00-00 REMOVED AND REPLACED JOINT AT FS 333 IAW CRJ700 SRM 51-42-06 AND CRJ700 SRM 51-42-21.
